I've been losing my hair for about 6 years now slowly but its been painful and only in one spot on my head. It started small so small that I thought the reason my hair was laying weird was because I slept on my head wrong. Later I started noticing more than usual hair loss when brusing my hair or just getting a shower. About a year after it started I starting having burning pains in that part of my head. The pain would increase when I was under more stress. The hair loss has become noticable that I can't leave my hair down without pulling back my sides or wearing it in a pony tail to hide the spot. The burning sensation hasn't gone away either it comes and goes. Two years ago I started really taking the steps trying to find out what was going on. I went to dermatologists and my family doctor. The dermatologists told me I was crazy and that I wasn't losing my hair. My family doctor did notice the hair loss but couldn't explain the burning sensation. His solution was to use anti-depressants. I didn't really want to try them but I thought well what do I have to lose besides more hair. We tried a few different brands like Lexapro, Zoloft, Effexor, and Cymbalta. I was on the Cymbalta the longest. I suffered from side effects on all of them esp when I tried quitting the Cymbalta. I gained 30 pounds while on them and the hair lose didn't stop neither did the burning sensation. I want so desperately to find out whats going on, hair to a woman is a part of what makes her a woman and I would love to leave my hair down again, but I don't even know if it will ever stop or ever grow back if it does. My family doctor says it has to be anxiety and maybe it is but are there any other ways to stop the anxiety or tone it down without antidepressants? And could there be any other reason for my hair loss and the burning sensation?
the burning i can relate to because ive been having it alot in my back, feet and hands ( one after the other) but the hair lost ive never heard of, you should check another doctor, or get an mri just to be on the safe side, im really interested in your out come so please keep me posted. wish you all the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.